My Ovacome
10,558 members12,864 posts

Kidney problems

I am stage 4 breast cancer and have been on Avastin for almost 2 years along with a couple of other chemos which they keep shifting. I’ve complained endless times to my oncologist that my urine is foamy but he says that this will disappear once I’m off Avastin. Now I don’t urinate for hours after I drink. When I mentioned this he told me that he will stop Avastin for a couple of months and see. My urea and creatinine levels are still normal. I’m really concerned because my urine is still very foamy even though I’ve had my last Avastin infusion last month. Has anyone been in a similar position?

2 Replies
oldestnewest

Hi. I haven’t heard of that side effect of Avastin, although it’s side effects are many and varied! Can you talk to your Specialist Nurse?

This is an Ovarian Cancer forum, but there will be a similar one for Breast Cancer. Best wishes 🌼

Reply

I’ve not had foamy urine but if I did I would ask my GP to refer me to a urologist. Avastin isn’t a chemo and I’m not confident that’s a side effect. Have you contacted the drug company to ask their opinion?

LA xx

Reply

You may also like...